# SDR CALA2013080590155

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 67,559 hours, 23,725 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PLASTIC ODOR IN FLT DECK,  DURING DESCENT & LANDING.  CHECKED NR 1 ENGINE INLET, NO EVIDENCE OF DEBRIS INGESTION, OPENED LT PAC (193HL) & RAM AIR INLET DUCT, NO DEBRIS FOUND PRIOR TO HEAT EXCHANGERS.  CLEANED COCKPIT TEMP BULB & SENSOR, ENTERED LT NOSE TUNNEL, CLEANED DUCT AIR TEMP SENSOR, DUCT AIR TEMP BULB & DUCT OVERHEAT SWITCH  INOP LT PACK.  LEFT PACK GROUND OPERATED, NO ODOR FOUND AFTER SENSORS AND LT NOSE TUNNEL, HEAT EXCHANGERS CHECKED.
